Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

White hair on beard and have acne scars with sores open. Using steroids. Solution?

Sir i am Syed rameez chishty my age 22 i am frm ajmer i am very worried abt my skin it become paper thin skin and white hairs grow on my beard and have acne scars hole and My pores is open i want to ask main thing sir i want to make my skin thick and remove white hairs frm my beards and acne holes fills Becoze of steroids medicine m facing diz problem
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Management of white beard can be a daunting task as lasers do not act on the white beard due to the absence of pigment in those hairs. You can go in for electrolysis to remove the same but please note that the effects can be unpredictable.
For the acne scars and pores, the best management is subcision or a release of the scars from the underlying layer and then filling up the space with the help of fillers which can be artificial or the patient's own body fat.
Also, steroids would thin out your skin and this process cannot stop unless you are off steroids.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor